Thursday, June 2, 2011
Oh HELLLL no!
But what about the skin of a 12 year puberty stricken child? Well, that has actually gotten slightly worse but I just discovered it may not be pill related at all! I saw this thing on that TV show The Doctors where using astringent on your face can actually dry your skin so bad that it causes your skin to signal more oil production thereby clogging your pores. They specifically mentioned those pads with astringent. What do I do right after a workout? Slather my forehead and face with an astringent pad that had so much alcohol in it, it actually stings. So I switched and got an alcohol free toner (which is what Dr. O suggested) and just started using that last night. So I will report back if my face clears up.
I know you don't care about my pill cycle and skin but that's what's consuming my world today! LOL
Don't want to miss another post? Make sure you subscribe!